| Model Number |
SMSBTOVL |
| Medical Device Problem Codes |
Break (1069); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/27/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the balloon did not inflate easily and physically broke.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during initial access on a laparoscopic ventral hernia repair, the balloon would not properly inflate and burst.Another device was used to complete the case.There was no patient injury.